# SDR TWAA0018408

- Difficulty date: November 17, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: N959U
- Make and model: Doug DC-9-82
- Aircraft serial: 49704
- Aircraft time: 39,119 hours, 19,711 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE CABIN FLOOR AND GALLEY DRAIN PAN SUPPORT WAS CORRODED AT STA 160, RBL 53 INCHES.  INSTALLED SUPPORT ANGLE PER SRM 51-30.  REMADE FLOOR SUPPORT FROM RAW STOCK.
